# SDR DL757010060

- Difficulty date: January 11, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 27,893 hours, 13,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 114N33204
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND GOUGED FROM FS 537 TO 563 BETWEEN STRINGERS 16L & 17L.  THE GOUGE WAS REMOVED WITH A  25 X 2 INCH CUTOUT.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM REPAIR DOUBLER INSTALLED PER ER/A 379604-14, REV A.
